Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LotusFlower.x

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About LotusFlower.x

  • Rank
    New Member
  1. Thank you for taking the time to reply to my post! i would say my depression is down to my acne, I'm considering mentioning my low moods to my derm next week to see what I can do. I'm just hoping once I finish the 4th month the breakouts will start to decrease I'm not too keen on the BCP so that would be a last resort for me :/
  2. Hi everyone! I'm very new to this site and I've actually been using it for a long time as more of an information seeker than actual member but this time I need some help and advice! I've had moderate acne for the past year or so and in January of this year I started a course of Ro-Accutane (UK) 20mg a day. Its been almost 4 months and although the oiliness of my skin has virtually disappeared I've still had painful breakouts in fact at the moment I have around 7 painful bumps on my face. The
×